# SDR MALA954643

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Dhav DHC8102
- Aircraft serial: 231
- System (JASC): 7600 · Engine Controls
- Part: Eng Trim Pnl
- Part number: 839101105017
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3106 - AT TAKEOFF SETTINGS, THE CREW NOTED A POWER LEVER SPLIT WITH NORMAL POWER INDICATIONS.  WHEN THE CREW SELECTED BLEED AIR, THE NR 1 TORQUE DROPPED 2-3 PERCENT WITH NO CHANGE TO THE NR 2 TORQUE.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE ENGINE TRIM PANEL ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (M)
